RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 3, Pages 375–380 (Mi mz8058)  

This article is cited in 1 scientific paper (total in 1 paper)

A method of approximation by rational functions on the real line

V. N. Rusak

Belarusian State University

Abstract: For a given system of numbers $ż_k\}_{k=1}^n$, $\operatorname{Im}z_k>0$, rational functions of order $4n-2$ are constructed which effect for a function $f(x)\in C_\infty$ an approximation of the same order as the best approximation by proper rational functions having poles at the points $ż_k\}_{k=1}^n$ and $\{\overline z_k\}_{k=1}^n$.

Full text: PDF file (353 kB)

English version:
Mathematical Notes, 1977, 22:3, 699–702

Bibliographic databases:

UDC: 517.5
Received: 16.09.1976

Citation: V. N. Rusak, “A method of approximation by rational functions on the real line”, Mat. Zametki, 22:3 (1977), 375–380; Math. Notes, 22:3 (1977), 699–702

Citation in format AMSBIB
\Bibitem{Rus77}
\by V.~N.~Rusak
\paper A~method of approximation by rational functions on the real line
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 3
\pages 375--380
\mathnet{http://mi.mathnet.ru/mz8058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=463763}
\zmath{https://zbmath.org/?q=an:0363.41009}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 3
\pages 699--702
\crossref{https://doi.org/10.1007/BF02412498}


Linking options:
  • http://mi.mathnet.ru/eng/mz8058
  • http://mi.mathnet.ru/eng/mz/v22/i3/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Rusak, “Sharp order estimates for best rational approximations in classes of functions representable as convolutions”, Math. USSR-Sb., 56:2 (1987), 491–513  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020